# SDR W9FA20090818001

- Difficulty date: August 18, 2009
- Submitted: September 14, 2009
- Operation: General aviation
- Aircraft: N1
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 11,493 hours, 9,190 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 1159SCB2022
- Part serial: A479
- Condition: Split
- Location: Cargo Door
- Part time: 64 hours, 66 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR SEAL HAD SMALL SPLIT ALONG GLUE LINE WHERE THE TWO ENDS MEET.  FOUND WHEN OPENING BAGGAGE DOOR AND THE SEAL DIDN'T DEFLATE WHEN BAGGAGE DOOR HANDLE WAS ROTATED TO UNLOCKED POSITION.  THIS IS THE SECOND TIME REPLACING A BAGGAGE DOOR SEAL THAT HAS SPLIT AT THE GLUE SEAM.
